# SDR USAA051348

- Difficulty date: November 7, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 14,245 hours, 14,245 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y1292 FR 64-68 CLIP NUT HOLES; CORROSION LEVEL 1; TASK JA-260-53500.  REPLACED FLOORBEAM WITH NEW IDENTICAL PARTS PER DWG D53472780.  DEFECT SIZE: .5 X .5 INCH AREA EACH HOLE.
